# SDR DXTA200500824

- Difficulty date: July 8, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Beech 400A
- Aircraft serial: RK391
- Aircraft time: 334 hours, 296 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO ASE FLAPS LOCKED UP AT 10 DEGREES.  DIVERTED TO GJT FOR LANDING AT FLAPS 10.  TROUBLESHOT FAULT BY OPENING THROTTLE QUAD AND CLEANED, LUBED.  INSPECTION FLAP LEVER AND FOUND NO FAULT.  INSPECTED 10 DEG FLAP SWITCH AND ACTUATOR SWITCH.  BOTH CHECKED OUT GOOD ON DVM.  CLOSED THROTTLE QUAD.  INSPECTED LT AND RT FLAP FOLLOW UP SWITCHES.  FOUND BAD CORROSION IN CONNECTOR P&J 268 CLEANED CONNECTOR SYS OPS TEST GOOD.  RESTORED A/C FOR FLIGHT ALL WORK DONE IAW THE HAWKER 400XP WDM AND AMM CHP 27-51-01.
